Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy For Bruises/rashes In Lips

I am a 49 yo male, 5'10", 85kg. On several occasions during sex with my female lover I develop a red rash like bruise coloured mark under my lower lip which takes a couple of days ti dissapear. Love making consists of kissing and perfoming oral sex on my female partner. Can you provide me with information as to what is causing this and how to avoid it. Also how to get rid of it quickly if it occurs. Thank you
Tue, 31 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are suffering from rashes and bruises on lips after oral sex on your partner. The rash takes a couple of days to disappear. It can be due to perioral dermatitis, you can take a course of antibiotics like Doxycycline. Applying a thin layer of topical ointment Elidel on the rash may help. Make sure that it does not go inside your mouth.

Your partner may be using some beauty product, douche or lotions to which your skin type is allergic and hence you may be getting the symptoms. Find out the ingredients of the products. Always use herbal products or water based products that are not perfumed / scented. STIs can be transmitted through the oral route. STIs that commonly spread through oral routes are herpes, syphilis, gonorrhea, chlamydia, genital warts, etc.

You and your partner are suggested to get STD tests done to stay on the safer side. If report is positive you will be treated with antivirals / antibiotics. After oral sex you should maintain oral hygiene. Gently brush your teeth, gums and tongue as well. Rinse your mouth with a good mouth wash or warm salt water. Gargle with warm salt water. Avoid sugary products and quit smoking. Avoid oral sex if you have rash around your lips. Avoid it if you have sores or ulcers in your mouth or around your lips. Stay away from addictions if any.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Loading Online Doctors....
Suggest Remedy For Bruises/rashes In Lips

Hello, You are suffering from rashes and bruises on lips after oral sex on your partner. The rash takes a couple of days to disappear. It can be due to perioral dermatitis, you can take a course of antibiotics like Doxycycline. Applying a thin layer of topical ointment Elidel on the rash may help. Make sure that it does not go inside your mouth. Your partner may be using some beauty product, douche or lotions to which your skin type is allergic and hence you may be getting the symptoms. Find out the ingredients of the products. Always use herbal products or water based products that are not perfumed / scented. STIs can be transmitted through the oral route. STIs that commonly spread through oral routes are herpes, syphilis, gonorrhea, chlamydia, genital warts, etc. You and your partner are suggested to get STD tests done to stay on the safer side. If report is positive you will be treated with antivirals / antibiotics. After oral sex you should maintain oral hygiene. Gently brush your teeth, gums and tongue as well. Rinse your mouth with a good mouth wash or warm salt water. Gargle with warm salt water. Avoid sugary products and quit smoking. Avoid oral sex if you have rash around your lips. Avoid it if you have sores or ulcers in your mouth or around your lips. Stay away from addictions if any. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician